Tylenol Acetaminophen, Extra Strength, 500 mg, Caplets, for Adults

Pain reliever/fever reducer. 500 mg each. Contains no aspirin. www.tylenol.com. Questions or comments? Call 1-877-895-3665 (Toll-free) or 215-273-8755 (Collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Other information: Store between 20-25 degrees C (68-77 degrees F). Do not use if carton is opened. Do not use if foil inner seal imprinted with Tylenol is broken or missing.